Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 151, NWS Grand Forks, ND

July 9, 2020Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 9, 2020, 12:33 AM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 27 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 12:33 AM CDT (05:33 UTC)
Expired
Jul 9, 2020, 1:00 AM CDT
In force
27 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Richland County, ND

The radar

The Aberdeen radar (KABR), 162 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 12:35 AM CDTTSTM WND GST 602 W Tenney, MNPEAK WIND MEASURED TO AN RWIS STATION PRIOR TO SENSOR OUTAGE.
Jul 9, 12:35 AM CDTTSTM WND GST 602 W Tenney, MNMEASURED BY MN DOT RWIS.
Jul 9, 12:37 AM CDTTSTM WND GST 6210 W Campbell, NDPEAK GUSTS FROM PERSONAL WEATHER STATION.
Jul 9, 12:37 AM CDTTSTM WND GST 625 W Campbell, MNPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
Jul 9, 12:45 AM CDTHAIL 17 W Campbell, MNLOTS OF HAIL. LARGE PILES IN YARD.
Jul 9, 12:45 AM CDTHAIL 17 W Campbell, MNLOTS OF HAIL, LARGE PILES IN YARD.
Jul 9, 1:00 AM CDTTSTM WND GST 603 Ese Breckenridge, MNPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
Jul 9, 1:00 AM CDTTSTM WND GST 603 Se Breckenridge, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3268 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
2.3
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS53 KFGF 090533
SVRFGF
MNC051-111-167-NDC077-090600-
/O.NEW.KFGF.SV.W.0151.200709T0533Z-200709T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1233 AM CDT Thu Jul 9 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otter Tail County in west central Minnesota...
  Northwestern Grant County in west central Minnesota...
  Southeastern Wilkin County in west central Minnesota...
  Southeastern Richland County in southeastern North Dakota...

* Until 100 AM CDT.

* At 1233 AM CDT, a severe thunderstorm was located over Tenney, or
  17 miles southeast of Wahpeton, moving northeast at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Fairmount, Campbell, Nashua, Doran, Lamars, Blackmer and Sonora. 

This includes Interstate 29 between mile markers 1 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 4594 9693 4615 9676 4629 9646 4624 9623
      4615 9605 4602 9626 4602 9657 4593 9656
TIME...MOT...LOC 0533Z 214DEG 31KT 4603 9647 

HAIL...1.50IN
WIND...60MPH
 
$$

CJ
1 follow-up statement
756 
WWUS53 KFGF 090545
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1245 AM CDT Thu Jul 9 2020

MNC051-111-167-NDC077-090600-
/O.CON.KFGF.SV.W.0151.000000T0000Z-200709T0600Z/
Otter Tail MN-Grant MN-Wilkin MN-Richland ND-
1245 AM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN OTTER TAIL...NORTHWESTERN GRANT...SOUTHEASTERN
WILKIN AND SOUTHEASTERN RICHLAND COUNTIES...

At 1244 AM CDT, a severe thunderstorm was located over Campbell, or
15 miles southeast of Wahpeton, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fairmount, Campbell, Nashua, Doran, Lamars, Blackmer and Sonora. 

This includes Interstate 29 between mile markers 1 and 7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4594 9691 4615 9676 4629 9646 4624 9623
      4618 9610 4602 9626 4602 9657 4593 9656
TIME...MOT...LOC 0544Z 214DEG 31KT 4611 9639 

HAIL...1.75IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:27 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 8, 11:27 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1127 PM CDT Wed Jul 8 2020

.UPDATE...
Issued at 1126 PM CDT Wed Jul 8 2020

Storms have been blossoming again across the southern FA. A ton of
CAPE still exists there with precipitable water values near 1.5
inches. The surface wind field is pretty weak, but there is likely
an elevated boundary across the far southern Red River Valley into
adjacent areas of west central Minnesota. The HRRR has been
showing that potential for the next couple of hours. However,
other high resolution models have nothing there. Will therefore
extend precipitation chances in that area into the early overnight
hours.

UPDATE Issued at 912 PM CDT Wed Jul 8 2020

One storm cell remains in the Wadena area right now, but most
activity has shifted east of the FA. The rest of the area is
seeing a nice evening, with light winds and decreasing clouds.

UPDATE Issued at 645 PM CDT Wed Jul 8 2020

Isolated storm cells have produced a long track tornado south of
Dalton, and recent reports have another tornado now over southeast
Otter Tail County. So for another hour or so, there is still a
threat of severe weather over our far southeast FA. After this
moves out, a quiet night is expected.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 301 PM CDT Wed Jul 8 2020

A cold front continues slowly pushing across the region today. Early
this afternoon, the location is along a line from Frederick, to
Fargo, to Cass Lake. MLCAPE along the front remains in the 2000 to
3500 J/Kg range with enough CIN to provide moderate capping into the
afternoon. Effective bulk shear is as high as 35 to 40 knots.
Development of a few light showers ahead of the main front has been
observed, with very little in the way of sustainable updrafts thus
far. However, as the front pushes onward, we should see an
interaction that allows for limited thunderstorm development during
the mid-afternoon although much of the strongest activity should
remain to our east and southeast. Weather-related impacts are
possible should strong storms develop, with Fergus Falls, to Park
Rapids line and eastward being the primary focus through the
afternoon hours. Potential risks include 1 inch hail and wind gusts
up to 60 mph.

Much quieter weather prevails tonight into Thursday, with mostly
clear skies and slightly cooler highs in the lower to middle 80s.
Look for breezy west winds during the afternoon, especially for the
Devils Lake Basin, where we could see 15 to 20 mph sustained winds
and gusts to near 30 mph.

.LONG TERM...(Friday through Wednesday)
Issued at 301 PM CDT Wed Jul 8 2020

Chances for impactful weather will come mainly on Sat and early next
week, in the form of strong to isolated svr tstms. It will be humid,
but temps will hover near average levels for mid July.

Zonal upper flow will be in place to start of Fri, leaving us dry
with near average aftn temps in the 80s. Upper wave pinching down
out of southern Canada Fri night into Sat would be impetus for
concurrent convection. A boundary draped from central ND through MN
Lakes country could be the forcing focus. NW flow would then follow
for Sun, providing more in the way of fair weather.

Upper ridge followed by SW flow early next week will provide a bit
more heat along with increasing humidity. Surface features entering
the picture during Mon should lead to more tstms with a lingering
boundary draped over the area continuing the activity
intermittently through Tue.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1126 PM CDT Wed Jul 8 2020

Pretty much kept the ideas and timing from the 00Z set of TAFs,
but tweaked a few lines here and there. The main impact will be
increasing winds through the morning, then a fairly gusty period
from mid to late morning through most of the afternoon. These
speeds should decrease again by early evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Godon
SHORT TERM...Lynch
LONG TERM...WJB
AVIATION...Godon
Hazardous weather outlook, Jul 8, 9:06 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
906 PM CDT Wed Jul 8 2020

MNZ001>009-013>017-022-023-027>029-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-100215-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-West Becker-East Becker-Wilkin-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
906 PM CDT Wed Jul 8 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There are chances for thunderstorms Friday into Saturday as well
as into next week. Storms are not expected to be severe at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ024-030>032-040-100215-
Hubbard-West Otter Tail-East Otter Tail-Wadena-Grant-
906 PM CDT Wed Jul 8 2020

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Tonight

Isolated thunderstorms are expected until 10 PM. A few storms may
be severe bringing the chance for 60 mph winds and quarter sized
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There are chances for thunderstorms Friday into Saturday as well
as into next week. Storms are not expected to be severe at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 8, 11:14 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1114 PM CDT Wed Jul 8 2020

MNZ029-030-090500-
Wilkin MN-West Otter Tail MN-
1114 PM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTTER TAIL AND EAST
CENTRAL WILKIN COUNTIES UNTIL MIDNIGHT CDT...

At 1113 PM CDT, Doppler radar was tracking a strong thunderstorm
over Everdell, or 10 miles west of Fergus Falls, moving northeast at
30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fergus Falls, Elizabeth, Erhard, Foxhome, Maplewood State Park,
Carlisle and Phelps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.

LAT...LON 4620 9651 4630 9656 4658 9596 4632 9577
TIME...MOT...LOC 0413Z 242DEG 25KT 4628 9640

CJ
Special weather statement, Jul 8, 11:26 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1126 PM CDT Wed Jul 8 2020

MNZ024-028-031-032-090530-
Wadena MN-East Otter Tail MN-East Becker MN-Hubbard MN-
1126 PM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUBBARD...NORTHERN
WADENA...NORTHEASTERN OTTER TAIL AND SOUTHEASTERN BECKER COUNTIES
UNTIL 1230 AM CDT...

At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm near
Menahga, or 32 miles east of Detroit Lakes, moving northeast at 25
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Menahga, Huntersville, Hubbard, Hillview, Chamberlain, Midway and
Badoura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Minnesota.

LAT...LON 4680 9479 4665 9479 4664 9527 4676 9532
      4702 9466 4680 9466
TIME...MOT...LOC 0425Z 245DEG 22KT 4672 9517

CJ
Special weather statement, Jul 8, 11:33 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Grand Forks ND
1133 PM CDT Wed Jul 8 2020

MNZ027>031-090530-
West Becker MN-East Otter Tail MN-East Becker MN-Wilkin MN-
West Otter Tail MN-
1133 PM CDT Wed Jul 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...EAST
CENTRAL WILKIN AND SOUTHEASTERN BECKER COUNTIES UNTIL 1230 AM CDT...

At 1133 PM CDT, Doppler radar was tracking a strong thunderstorm over
Vergas, or 9 miles south of Detroit Lakes, moving northeast at 25
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Perham, Pelican Rapids, Frazee, Lake Lida, Toad Lake, Rothsay and
Star Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Minnesota.

LAT...LON 4639 9634 4651 9631 4673 9591 4693 9531
      4663 9526 4648 9572
TIME...MOT...LOC 0433Z 242DEG 22KT 4668 9584

CJ
Special weather statement, Jul 9, 12:10 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1210 AM CDT Thu Jul 9 2020

MNZ029-NDZ053-090615-
Wilkin MN-Richland ND-
1210 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILKIN AND EAST CENTRAL
RICHLAND COUNTIES UNTIL 115 AM CDT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mooreton, or 9 miles west of Wahpeton, moving northeast at 15 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Wahpeton, Breckenridge, Dwight, Brushvale and Everdell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4616 9675 4621 9692 4644 9663 4625 9634
TIME...MOT...LOC 0510Z 219DEG 13KT 4623 9680

CJ
Special weather statement, Jul 9, 12:14 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1214 AM CDT Thu Jul 9 2020

MNZ029-040-090615-
Grant MN-Wilkin MN-
1214 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND SOUTHEASTERN WILKIN
COUNTIES UNTIL 115 AM CDT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wheaton, or 27 miles south of Wahpeton, moving east at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Elbow Lake, Herman, Wendell, Norcross and Nashua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4593 9625 4594 9626 4602 9626 4602 9646
      4611 9606 4611 9593 4576 9590 4576 9625
TIME...MOT...LOC 0514Z 247DEG 19KT 4589 9643

CJ
Special weather statement, Jul 9, 12:25 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1225 AM CDT Thu Jul 9 2020

MNZ024-027-028-031-032-090630-
West Becker MN-Wadena MN-East Otter Tail MN-East Becker MN-
Hubbard MN-
1225 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUBBARD...NORTHERN
WADENA...NORTHEASTERN OTTER TAIL AND SOUTHEASTERN BECKER COUNTIES
UNTIL 130 AM CDT...

At 1225 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Detroit Lakes to Park Rapids moving east at 30
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Park Rapids, Frazee, Menahga, Sebeka, Toad Lake, Akeley and Nevis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4680 9468 4680 9479 4668 9479 4661 9485
      4659 9554 4670 9577 4672 9577 4672 9581
      4676 9590 4703 9543 4718 9467 4682 9466
TIME...MOT...LOC 0525Z 253DEG 25KT 4668 9550

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:06 PM CDTSpecial Weather StatementFGFWadena39 min
Jul 8, 10:26 PM CDTSpecial Weather StatementFGFHubbard64 min
Jul 8, 10:35 PM CDTSpecial Weather StatementFGFWadena55 min
Jul 8, 10:52 PM CDTSevere Thunderstorm WarningFGFWilkin53 min
Jul 8, 11:14 PM CDTSpecial Weather StatementFGFWilkin46 min
Jul 8, 11:26 PM CDTSpecial Weather StatementFGFWadena64 min
Jul 8, 11:27 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena63 min
Jul 8, 11:33 PM CDTSpecial Weather StatementFGFOtter Tail57 min
Jul 8, 11:36 PM CDTSevere Thunderstorm WarningFGFWilkin12 min
Jul 8, 11:38 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail52 min
Jul 9, 12:02 AM CDTSevere Thunderstorm WarningFGFHubbard58 min
Jul 9, 12:10 AM CDTSpecial Weather StatementFGFWilkin65 min
Jul 9, 12:14 AM CDTSpecial Weather StatementFGFGrant61 min
Jul 9, 12:25 AM CDTSpecial Weather StatementFGFHubbard65 min
Jul 9, 12:27 AM CDTSevere Thunderstorm WarningFGFHubbard, Wadena33 min
Jul 9, 12:30 AM CDTSevere Thunderstorm WarningFGFBecker30 min
Jul 9, 12:50 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin40 min
Jul 9, 1:04 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard56 min
Jul 9, 1:17 AM CDTSpecial Weather StatementFGFOtter Tail, Wilkin43 min
Jul 9, 1:23 AM CDTSpecial Weather StatementFGFHubbard67 min
Jul 9, 1:44 AM CDTSpecial Weather StatementFGFBecker, Otter Tail, Wadena46 min
Jul 9, 2:05 AM CDTSevere Thunderstorm WarningFGFBeltrami39 min
Jul 9, 2:13 AM CDTSevere Thunderstorm WarningFGFBeltrami30 min
Jul 9, 2:26 AM CDTSpecial Weather StatementFGFBeltrami64 min
Jul 9, 2:27 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard, Wadena29 min
Jul 9, 3:00 AM CDTSpecial Weather StatementFGFClearwater, Mahnomen60 min
Jul 9, 3:46 AM CDTSpecial Weather StatementFGFBeltrami, Clearwater59 min
Jul 8, 10:50 PM CDTSpecial Weather StatementFGFRichland55 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.